# SDR DALA2025050103361

- Difficulty date: April 20, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 118,052 hours, 17,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE LIGHTS ON THE LEFT SIDE ON SEAT 4A TO ROW 33 ARE INOPERATIVE. (ESCAPE PATH LIGHTING.) MAINTENANCE FOUND M9011 FLOOR EMERGENCY LIGHT POWER SUPPLY BAD. REPLACED BATTERY POWER SUPPLY AND THE SYSTEM TESTED GOOD PER B767 AMM 33-51. (LP #7078817)
